# SDR UPS97824648

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 902/ 878
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND RE MLG TORQUE TUBE SUPPORT FITTING CRACKED AT F/S 902 AND 878.  REMOVED MLG TORQUE TUBE SUPPORT FITTING, FITTED NEW TORQUE TUBE SUPPORT FITTING, DRILLED, TREATED AND INSTALLED IAW UPS E.O. DC8-5340-0748-F.
